MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number M0066703091
Medical Device Problem Codes Nonstandard Device (1420); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code g041115 captures the reportable investigation results of sleeve detached.Block h11: the returned sensor wire was analyzed, and during the inspection, it was possible to observe that the guidewire was kinked, the sleeve was detached, and the ptfe was peeled at the distal section of the device.Based on the investigation, the sleeve was detached from the wire, and the guidewire was kinked.The excess of force applied for removed the wire probably caused the detach of the sleeve.Based on the analysis results regarding the observed detached sleeve, an investigation conclusion code of adverse event related to procedure was assigned to this investigation.
 
Event or Problem Description
It was reported that during the preparation, the physician commented that the sensor guidewire was not sliding smoothly.The procedure was completed with another of the same device and there were no known patient complications reported.The analysis of the returned device identified sleeve detachment.

Brand Name
SENSOR
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23513484
Report Number2124215-2025-81200
Device Sequence Number18584434
Product Code EZB
UDI-Device Identifier08714729257318
UDI-Public(01)08714729257318(17)270422(10)33871108
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0066703091
Device Catalogue Number670-309
Device Lot Number0033871108
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown